# SDR DALA2018122007298

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 47,007 hours, 30,817 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lug
- Condition: Cracked
- Location: Terminal Block
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SHIP 9228 - FLIGHT CREW REPORTED AN ELECTRICAL ODOR IN THE FLIGHT DECK AND NOTICED SMOKE FROM THE F/O WINDSHIELD HEAT ELEMENT. TURNED OFF ANTI-ICE AND ODOR DISSIPATED. CORRECTIVE ACTION: APPLIED MEL. FOUND LUG ON LEFT WINDOW HEAT TERMINAL BLOCK R5-38 CRACKED AND ARCING/BURNING. R/R TERMINAL BLOCK R5-38 AND HARNESS. REPLACED F/O SIDE WINDOW. REPLACED RT WINDOW HEAT CONTROLLER. (LP# 0869935)
